# SDR GTIA2019052203363

- Difficulty date: May 22, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 13,851 hours, 6,084 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK OF AIRCRAFT IT WAS FOUND THAT L1 DOOR BOTTLE ASSIST PRESSURE IS BELOW LIMITS -SERVICED L1 DOOR BOTTLE ASIST TO PROPER PRESSURE AS PER AMM 52-10-00-210-004.
